Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 17, 2015, 9:14 PM CDT for Ellis County, Trego County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 9:14 PM CDT (02:14 UTC)
- Expired
- Apr 17, 2015, 9:57 PM CDT
- In force
- 43 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Ellis County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 132 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 5:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS53 KDDC 180214
SVRDDC
KSC051-195-180315-
/O.NEW.KDDC.SV.W.0029.150418T0214Z-150418T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
914 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN TREGO COUNTY IN WEST CENTRAL KANSAS...
NORTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 913 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF CEDAR BLUFF...MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELLIS...OGALLAH AND RIGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3876 9962 3881 9981 3913 9982 3913 9928
TIME...MOT...LOC 0213Z 213DEG 18KT 3886 9967
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
UMSCHEID3 follow-up statements
957
WWUS53 KDDC 180233
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
933 PM CDT FRI APR 17 2015
KSC051-195-180315-
/O.CON.KDDC.SV.W.0029.000000T0000Z-150418T0315Z/
TREGO KS-ELLIS KS-
933 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN TREGO AND NORTHWESTERN ELLIS COUNTIES...
AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIGA...MOVING
NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELLIS...OGALLAH AND RIGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3876 9962 3881 9981 3913 9982 3913 9928
TIME...MOT...LOC 0232Z 197DEG 15KT 3892 9965
HAIL...1.00IN
WIND...60MPH
$$
UMSCHEID819
WWUS53 KDDC 180248
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
948 PM CDT FRI APR 17 2015
KSC051-180256-
/O.CAN.KDDC.SV.W.0029.000000T0000Z-150418T0315Z/
ELLIS KS-
948 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WILL LIKELY REMAIN
ACROSS NORTHEASTERN TREGO COUNTY...AND THUS THE WARNING FOR NORTHWESTERN
COUNTY HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3889 9961 3888 9979 3913 9982 3913 9960
TIME...MOT...LOC 0246Z 178DEG 17KT 3898 9968
$$
KSC195-180315-
/O.CON.KDDC.SV.W.0029.000000T0000Z-150418T0315Z/
TREGO KS-
948 PM CDT FRI APR 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN TREGO COUNTY...
AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIGA...MOVING
NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OGALLAH AND RIGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3889 9961 3888 9979 3913 9982 3913 9960
TIME...MOT...LOC 0246Z 178DEG 17KT 3898 9968
HAIL...1.00IN
WIND...60MPH
$$
UMSCHEID372
WWUS53 KDDC 180257
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
957 PM CDT FRI APR 17 2015
KSC195-180307-
/O.CAN.KDDC.SV.W.0029.000000T0000Z-150418T0315Z/
TREGO KS-
957 PM CDT FRI APR 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TREGO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
KANSAS.
LAT...LON 3889 9961 3888 9979 3913 9982 3913 9960
TIME...MOT...LOC 0255Z 213DEG 18KT 3903 9964
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:35 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 17, 6:35 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 635 PM CDT FRI APR 17 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 323 PM CDT FRI APR 17 2015 THE SHORT TERM FOCUS IS ON CONVECTION BOTH DURING THE AFTERNOON AND AGAIN LATER TONIGHT. A RELATIVELY WEAK TO MODERATE BOUYANCY/CAPE BUT HIGH SHEAR ENVIRONMENT IS SET UP FOR THIS AFTERNOON WITH A STATIONARY BOUNDARY SEPARATING A MOIST A COOLER AIRMASS ACROSS NORTHERN KANSAS AND DRYER WARMER AIR BEHIND A DRYLINE WEST OF LIBERAL. THE CONVECTIVE ALLOWING MODELS SUPPORT DISCREET THUNDERSTORM DEVELOPMENT IN THE UPSLOPE CONVERGENCE REGION WITH GENERALLY NORTHWARD RIGHT MOVING STORM MOTIONS. THIS WILL PRESENT A TORNADO RISK ACROSS OUR NORTHWEST COUNTIES ESPECIALLY THE AREA NORTHWEST OF THE GARDEN CITY TO SYRACUSE, DIGHTON AND SCOTT CITY. ADDITIONAL STORMS ARE LIKELY TO FORM FARTHER SOUTH AHEAD OF THE DRYLINE AND MOVE NORTHEAST THROUGH THE REST OF THE AREA, WITH STILL A THREAT OF HAIL AND WIND. A PERIOD OF SEVERE RISK THROUGH THE MID EVENING WILL FOLLOW AS FORCING FROM THE UPPER JET PROMOTES LIFT THROUGH THE REST OF OUR CENTRAL KANSAS COUNTIES. AS THE UPPER LOW OVERSPREADS THE AREA INTO SATURDAY MORNING, THE WARM/MOIST CONVEYOR BELT REGIONS WILL BE MOST LIKELY ACROSS THE NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA, BY CONSENSUS OF THE MODELS. HERE AN ADDITIONAL QUARTER TO LESS THAN AN INCH OF RAIN MAY OCCUR TROUGH SATURDAY MORNING. ADDITIONAL SEVERE STORMS ARE POSSIBLE SATURDAY UNDER THE UPPER COLD POOL AND VORTICITY MAXIMUM THAT BE MOVING INTO WESTERN KS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 120 PM CDT FRI APR 17 2015 THE VERY SLOW MOVING UPPER LOW WILL CONTINUE TO PROVIDE CHANCES FOR PRECIPITATION UNTIL IT FINALLY CLEARS THE REGION...WHICH WILL NOT BE UNTIL SOMETIME SUNDAY. WE WILL BE KEEPING SOME CHANCE POPS ALONG/NORTH OF THE ARKANSAS RIVER AS THE 500-700MB DEFORMATION AXIS PIVOTS EASTWARD ACROSS WEST-CENTRAL KANSAS FROM LATE SATURDAY NIGHT THROUGH ABOUT MIDDAY SUNDAY. STRONG NORTH-NORTHWEST WINDS WILL FOLLOW ON SUNDAY AND AN OVERALL COOL, DAMP, WINDY DAY APPEARS QUITE LIKELY FOR MUCH OF THE DAY. WE WILL SEE SOME SCATTERING OUT OF CLOUDS BY LATE IN THE DAY SUNDAY FROM NORTHWEST TO SOUTHEAST, BUT IT WILL NOT LAST LONG AS ANOTHER MINOR SHORTWAVE TROUGH WILL BE SWINGING SOUTHEAST FROM THE NORTHERN ROCKIES AROUND A DEEPENING UPPER MIDWEST/GREAT LAKES LONGWAVE GYRE. THIS WILL ONLY ACT TO KEEP COOL TEMPERATURES AROUND MONDAY WITH A SLIGHT CHANCE FOR SOME LIGHT RAIN IN A WEAK NORTHWEST FLOW DEFORMATION AXIS. BY MID-WEEK, WE WILL SEE SOME WEAK RIDGING APPROACH THE HIGH PLAINS WITH WESTERN KANSAS IN THE MIDDLE OF A SPLIT-FLOW PATTERN. ACROSS THE WESTERN CONUS, THE CONTINUED AMPLIFICATION OF THE NORTHERN BRANCH WILL LEAD TO A MERGER OF NORTHERN BRANCH ENERGY WITH THE SOUTHERN BRANCH JET ACROSS THE DESERT SOUTHWEST REGION. MEANWHILE, THE AFOREMENTIONED GREAT LAKES LONGWAVE LOW WILL CONTINUE TO HAVE AN INFLUENCE WITH A COLD AIRMASS (FOR MID/LATE APRIL) LOCKED IN PLACE ACROSS THE NORTHERN PLAINS INTO THE MIDWEST REGION. A FAIRLY ROBUST LOWER TROPOSPHERIC BAROCLINIC ZONE WILL BECOME ESTABLISHED ACROSS THE CENTRAL PLAINS. THIS APPEARS TO BE A SETUP FAVORABLE FOR ORGANIZED (A) PRECIPITATION EVENT(S) AFFECTING SOUTHWEST KANSAS LATE IN THE UPCOMING WEEK. IT IS UNCLEAR HOW THIS WILL ALL UNFOLD AT DAYS 7-10 IN THE FORECAST, BUT THE LONGWAVE PATTERN CERTAINLY APPEARS FAVORABLE FOR A WETTER THAN AVERAGE 3-5 DAY PERIOD FOR MID TO LATE APRIL. THE OFFICIAL FORECAST WILL CONTINUE TO REFLECT 20-40 POPS FOR EACH PERIOD MID-LATE NEXT WEEK AS THIS WET PATTERN TAKES SHAPE ACROSS THE CENTRAL/SOUTHERN PLAINS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 633 PM CDT FRI APR 17 2015 LOW LEVEL MOISTURE INCREASES ACROSS WESTERN KANSAS OVERNIGHT AS A SOUTHEASTERLY FLOW CONTINUES. RAP AND HRR WERE BOTH IN DECENT AGREEMENT WITH MVRF CEILINGS DEVELOPING DEVELOPING TOWARDS 06Z, ESPECIALLY AT DDC. AREAS OF FOG WILL ALSO BE POSSIBLE IN THE DDC AND GCK AREA TOWARDS DAYBREAK AS CEILINGS LOWER INTO THE IFR CATEGORY AT TIMES. ON GOING CONVECTION WILL CONTINUE THROUGH EARLY TONIGHT NEAR AND NORTH OF A GCK TO DDC LINE. PRECIPITATION CHANCES ARE EXPECTED TO BRIEFLY INCREASE IN AREAL COVERAGE BETWEEN SUNSET AND 6Z SATURDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... DDC 52 72 46 64 / 30 30 30 30 GCK 48 69 45 61 / 40 30 20 20 EHA 42 68 44 62 / 10 20 20 10 LBL 46 71 46 63 / 20 20 20 10 HYS 56 72 49 61 / 70 50 50 60 P28 56 75 51 66 / 80 50 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ084. && SHORT TERM...RUSSELL LONG TERM...UMSCHEID AVIATION...BURGERT
Hazardous weather outlook, Apr 17, 4:24 AM CDT, 16 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 424 AM CDT FRI APR 17 2015 KSZ030-031-043>046-061>066-074>081-084>090-181045- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 424 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE SEVERE WITH HAIL UP TO GOLF BALL SIZE AND WIND GUSTS AS HIGH AS 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND AGAIN WEDNESDAY AND THURSDAY. THE STORMS SATURDAY AFTERNOON AND EVENING COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Local storm report, Apr 17, 7:19 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
719 PM CDT FRI APR 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 8 SSW ARNOLD 38.51N 100.07W
04/17/2015 E1.75 INCH NESS KS CO-OP OBSERVER
THE HAIL COVERED THE GROUND.
&&
LJRLocal storm report, Apr 17, 7:33 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 6 NW NESS CITY 38.51N 99.99W
04/17/2015 NESS KS TRAINED SPOTTER
0723 PM HAIL NW NESS CITY 38.45N 99.91W
04/17/2015 M1.00 INCH NESS KS TRAINED SPOTTER
&&
RBURGLocal storm report, Apr 17, 7:38 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
738 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 8 NW NESS CITY 38.54N 100.01W
04/17/2015 M1.00 INCH NESS KS TRAINED SPOTTER
&&
RBURGLocal storm report, Apr 17, 8:25 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
825 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 NNE RANSOM 38.68N 99.91W
04/17/2015 M1.00 INCH NESS KS STORM CHASER
HAIL WAS COVERING THE GROUND.
&&
RBURGSpecial weather statement, Apr 17, 8:42 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 842 PM CDT FRI APR 17 2015 KSZ030-031-180245- ELLIS KS-TREGO KS- 842 PM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREGO AND NORTHWESTERN ELLIS COUNTIES UNTIL 945 PM CDT... AT 842 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CEDAR BLUFF...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELLIS...WAKEENEY...OGALLAH...RIGA...CEDAR BLUFF AND TREGO CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3870 9967 3870 9992 3913 9994 3913 9932 TIME...MOT...LOC 0142Z 213DEG 19KT 3878 9977 UMSCHEID
Local storm report, Apr 17, 9:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
909 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 1 W RANSOM 38.64N 99.95W
04/17/2015 M1.50 INCH NESS KS STORM CHASER
HAIL COVERING THE GROUND AND ROADS.
&&
RBURGThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:52 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 53 min |
| Apr 17, 8:42 PM CDT | Special Weather Statement | DDC | Trego | 63 min |
| Apr 18, 4:42 AM CDT | Dense Fog Advisory | DDC | Clark, Comanche, Edwards, Finney, Ford, Gray and 9 more | 4 hr |
| Apr 18, 1:31 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 59 min |
| Apr 18, 1:39 PM CDT | Special Weather Statement | DDC | Pratt | 36 min |
| Apr 18, 1:57 PM CDT | Special Weather Statement | DDC | Kiowa | 48 min |
| Apr 18, 2:10 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 50 min |
| Apr 18, 2:27 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 63 min |
| Apr 18, 2:42 PM CDT | Special Weather Statement | DDC | Comanche | 63 min |
| Apr 18, 2:53 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 42 min |
| Apr 18, 3:18 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 57 min |
| Apr 18, 3:22 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 53 min |
| Apr 18, 3:27 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 48 min |
| Apr 18, 3:40 PM CDT | Tornado Warning | DDC | Barber, Comanche, Kiowa | 24 min |
| Apr 18, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 24 min |
| Apr 18, 4:28 PM CDT | Special Weather Statement | DDC | Stafford | 47 min |
| Apr 18, 4:47 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 34 min |
| Apr 18, 4:50 PM CDT | Special Weather Statement | DDC | Pratt | 40 min |
| Apr 18, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.